# SDR ABXA070057

- Difficulty date: February 12, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767281
- Aircraft serial: 23143
- Aircraft time: 46,285 hours, 38,578 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 313T336079
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON TRAILING EDGE PANEL HAS CRACKED ANGLE ON INBOARD SIDE AND BROKEN NUT PLATE ON FORWARD OUTBOARD SIDE.  REMOVED AND REPLACED ANGLE ON NR 1 PYLON TRAILING EDGE PANEL ON INBOARD SIDE AND REPLACED NUT PLATE IAW B767 SRM.
